# SDR DALA1237889219

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 27,637 hours, 11,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Wrong Part
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE FOUND TO BE INCORRECT, REMOVED AND REPLACED TAILCONE SLIDE PER OPN 7008.
